Research Paper | Mathematics | India | Volume 3 Issue 6, June 2014
A New Class of Homeomorphisms in Soft Topological Spaces
C. Janaki, D. Sreeja
Abstract: In this paper ; we define and study the concepts of soft gb-homeomorphism; soft gb-regular; soft gb-normal; soft gb-compact and soft gb-connectedness in soft topological spaces. Further its characterizations are established.
Keywords: soft gb-regular, soft gb-normal, soft gb-compact, soft gb-homeomorphism, soft gb-connected
Edition: Volume 3 Issue 6, June 2014,
Pages: 810 - 814
How to Cite this Article?
C. Janaki, D. Sreeja, "A New Class of Homeomorphisms in Soft Topological Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=020132236, Volume 3 Issue 6, June 2014, 810 - 814
How to Share this Article?
Similar Articles with Keyword 'soft'
Integer Linear Programming Applied to Nurses Rostering Problem
A. A. Maidamisa, H. A. Odiniya
An Effective Use of Maxima in Teaching and Learning Mathematics: An Overview
Dr. Kailas S. Borase